# SDR SWIA202056030

- Difficulty date: December 23, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* TAILCONE FORWARD FIREWALL, CHAFED ON AFT UPPER RH SIDE (MARKED)   (C-CHECK) RO 2/6/2021   REPAIRED THE TAILCONE FORWARD FIREWALL ON AFT UPPER SIDE AS PER CRJ 700 SRM 53-84-10-201-001-A01. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
